# SDR CA150112016

- Difficulty date: January 10, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Namer HARVARD2
- Aircraft time: 5,532 hours
- Engine: Pwa R1340AN1
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 7721003
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION CRACKS ON BOTH HORIZONTAL STABILIZER SPARS WERE FOUND CRACKED JUST OUTBOARD OF THE ATTACH BOLTS.
